# SDR AALA20031035

- Difficulty date: September 9, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609020000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAX - FLT 33 - HEAVY SMOKE EMERGING FROM THE FIRST CLASS GALLEY.  MAINTENANCE FOUND RESIDUE IN CONTACT WITH THE OVEN HEATING ELEMENT.  REMOVED AND REPLACED OVEN.  GROUND OPS CHECK NORMAL.  (M)
